Discussions By Condition: Eye conditions

blindness caused by drugs

Posted In: Eye conditions 1 Replies
  • Posted By: medpro5
  • January 16, 2008
  • 03:22 AM

if you ever experienced, like me, sudden loss of vision, especially in one eye, you may want to check this site: www.adverse-drug-reaction.net

Reply Flag this Discussion

1 Replies:

  • Non-stop, purposeless, involuntary rapid eye blinkings which may last permanently for years sometimes is also caused by long-term use of certain medications that potentially cause Tardive Dyskinesia ((neuroleptic medication-induced repetitive, involuntary, purposeless facial muscle movements) For further information, please refer to the following : http://www.knowledgeofhealth.com/report.asp?story=Tardive+Dyskinesia+Horror+Stories&catagory=Conventional+Medicine,+Drugs,+Brain http://www.webportal.com.my/forum/forum_posts.asp?TID=4437
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?